# SDR SWAA2022110152319

- Difficulty date: October 4, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE; FLOOR STRUCTURE 'Z CHANNEL'; AROUND HOLES HAS EVIDENCE CORROSION BETWEEN STA 727B TO 727C; WL 155.5; RBL-21 / [01] Z-CHANNEL (PN:146A7502-51) STA 727-767 REPLACED FOR WORK ACCOMPLISHED REFERENCE TASK CARD# TTG8Q00F654H;[02] VERIFIED STEP # 1
